RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 2, Pages 109–114 (Mi mais223)  

Balls in sequence spaces

E. A. Timofeev

P. G. Demidov Yaroslavl State University

Abstract: We introduce a new metric on a space of right-sided infinite sequences drawn from a finite alphabet. Emerging from a problem of entropy estimation of a discrete stationary ergodic process, the metric is important on its own part and exhibits some interesting properties. For example, the measure of a ball is discontinuous at every binary rational value of $\log r$, where $r$ is the radius.

Keywords: entropy, nonparametric statistic, ball, Bernoulli's measure

Full text: PDF file (169 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.987
Received: 14.01.2012

Citation: E. A. Timofeev, “Balls in sequence spaces”, Model. Anal. Inform. Sist., 19:2 (2012), 109–114

Citation in format AMSBIB
\Bibitem{Tim12}
\by E.~A.~Timofeev
\paper Balls in sequence spaces
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 2
\pages 109--114
\mathnet{http://mi.mathnet.ru/mais223}


Linking options:
  • http://mi.mathnet.ru/eng/mais223
  • http://mi.mathnet.ru/eng/mais/v19/i2/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:153
    Full text:52
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018